# SDR REXA2015011100043

- Difficulty date: January 11, 2015
- Submitted: January 15, 2015
- Operation: Air carrier
- Aircraft: N905XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15137
- Aircraft time: 17,500 hours, 11,406 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Condition: Chafed
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-26-440-100 NR 2 ENG AFT CORE COWL CHAFED AT MATING SURFACE WITH PYLON.  REPAIRED NR 2 AFT CORE COWL & REP STANDOFF & RUB PAD IAW SRM 54-13-00-201-006-A01.
